MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3015
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 310542 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19 4781331 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm 4858587 02-010-06-0330 - tru cc femoral size 3 right 4871541 02-010-06-0531 - tru post.Aug.Size 3, 5mm 4884805 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm 4890195 02-012-60-1480 - tru stem ext 14mm x 80mm 5034397 02-012-60-1280 - tru stem ext 12mm x 80mm 5147217 208-05-03 - cc distal fem augment sz 3, 5mm 5147222 208-05-03 - cc distal fem augment sz 3, 5mm 5196591 204-70-00 - tibial stem ext.Screw 5216191 02-012-45-3030 - lgc tibial fit tray cem sz 3f/3t 5390101 201-78-89 - 3" drill bit, mod.Hex 2 pack 5461761 201-78-81 - 3" trocar, mod.Hex 2pk ab3292 13a2101 - cemex system fast genta 70g.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 51 months after a total replacement procedure, the patient has experienced prosthesis wear, pain, swelling and osteolysis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, and instability or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, and instability could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20076197
Report Number1038671-2024-03110
Device Sequence Number19591844
Product Code JWH
UDI-Device Identifier10885862173584
UDI-Public10885862173584
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Catalogue Number02-012-44-3015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown